# SDR SWAA2014121134938

- Difficulty date: December 3, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6549591
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 FLAP TRACK LOWER FLANGE CORRODED AT LOCATION X12.  REPAIRED FLANGE IAW CMM.
